# SDR 99UAL900568

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Engine: Iae V2527A5
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: O-Ring
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW ADVISED OVERHEAD MEMPHIS LOST YELLOW SYSTEM HYDRAULIC.  ELECTED TO DIVERT TO DFW FOR REPAIRS.  LANDED 6.8 OVERWEIGHT AT 149,000 LBS.  *S/D*  FOUND O-RING AT BOTTOM OF YELLOW PUMP PRESSURE LINE TORN.  REPLACED O-RING AND SERVICED YELLOW SYSTEM TO 2SVC TASK.
